# SDR DALA2023021501209

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 32,996 hours, 4,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 DURING BOARDING FOUND CEILING MOUNTED EMERGENCYE EXIT LIGHT AT DOOR 2L RIPPED OF CEILING MOUNT. CORRECTIVE ACTION: NEW EMERGENCY EXIT LIGHT UNIT INSTALLED. (9823185)
